# SDR AALA202305223118

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A320*
- Aircraft serial: 6840
- Aircraft time: 22,446 hours, 8,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTING SYSTEM FAILED SYSTEM TEST USING THE FLIGHT ATTENDANT PANEL. REPLACED EMERGENCY POWER SUPPLY UNIT (13WL) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
